# SDR DXTA2013110405557

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 10,844 hours, 6,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9902022A
- Condition: Odor
- Location: Left
- Part time: 1,113 hours, 685 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPENING ISOLATION VALVE WITH APU RUNNING AND ENGINES SHUTDOWN, A STRONG BURNING ORDOR OCCURED IN COCKPIT.  ODOR DOES NOT PERSIST FOR MORE THAN A FEW SECONDS AND SEEMS TO BE ORIGINATING FROM THE COCKPIT A/C PACK.  CYCLED LT AND RT PACK SWITCHES AND FOUND THAT THE ODOR OCCURS WHEN THE LT PACK SWITCH IS CYCLED.   REMOVED AND REPLACED COCKPIT ACM.  LEAK AND OPS CHECKED SATISFACTORY IAW MM 21-51-00.
